# SDR DALA2025022401430

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 79,654 hours, 32,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 697 R3 DOOR NOT ARMING. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR TRACKS. CKS NORMAL. (6778876)
